I confirm that I am over 18 in order to purchase this product.I am aware that the medicine should be used in accordance with recommendations for use contained in the product packaging.I agree to be contacted by a pharmacist should they have any questions in relation to this purchase.
Multi-Action Actifed® Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.
12 years +
Directions for use
Adults and children over 12 years:
One tablet every 4-6 hours up to 4 times a day.
Do not exceed the stated dose.
Always read the label. Suitable for children aged 12 and above.
Each Tablet contains: Triprolidine Hydrochloride 2.5 mg, Pseudoephedrine Hydrochloride 60 mg Other ingredients include: Lactose
On orders over €40
Free sample with every order
For order before 12pm
Online order & collect at store
Sign up to our newsletter to get O'Sullivans news & special offers!